# SDR QXEA200601731

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 18,896 hours, 27,240 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YVR FLIGHT 2233 (SEA) RUDDER FULL PRESSURE ON TAKEOFF.  MAINTENANCE REPLACED FULL PRESSURE SWITCHES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
